# SDR AALA202306141825

- Difficulty date: June 8, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 62,139 hours, 25,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LAVATORY A EXIT LIGHT BROKEN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
